Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    BBBB83 is offline Associate Member
    Join Date
    Dec 2003
    Posts
    159

    whats wrong with me

    I dont know if this is bc of the juice or if i am just sick and this is a reaction that i am getting. I have been using decca/dbol /ent for the past 3.5 weeks. 3 injections ago i got sick with what seemed like test flu(got better the next day and i had a fever and a my ass that i shot in hurt and was hard) So the next shot was fine and now the shot i did on wednesday i feel the same way. The thing is why is my ass getting rock solid and hurting like hell. I quit the dbol 3 days ago and i still feel bad. The only other thing i could think of was that i was doing too many ml's per injection(2.25) i am have just changed to 1.5ml per injection 3 times a week and i also changed my injection site to my quads instead of ass. Have ne of you guys expericed this and do you know of any thing else i could do to stop it.Thanks guys you are always very helpfull
    Brian

  2. #2
    BBBB83 is offline Associate Member
    Join Date
    Dec 2003
    Posts
    159
    bump for some help please

  3. #3
    Big_Diesel's Avatar
    Big_Diesel is offline Registered User
    Join Date
    Jul 2004
    Location
    Ohio
    Posts
    154
    If you inject alot a once you seem to get the test flu. Usually it gets me in the first couple of weeks then goes away.

  4. #4
    BBBB83 is offline Associate Member
    Join Date
    Dec 2003
    Posts
    159
    so u think with my new technique (less mg more times per week that i will be fine) I am also using the qv ent in the 50ml jug, could thta be it

  5. #5
    Pale Horse's Avatar
    Pale Horse is offline F.I.L.F.
    Join Date
    Apr 2004
    Location
    ACLU headquarters
    Posts
    6,425
    Yeah..... I have, I just took a couple of days off and rested. As for your injection site hurting with a lump I get that every now and then. Maybe your body can't take those doses and you should consider lowering them a bit.

  6. #6
    Big_Diesel's Avatar
    Big_Diesel is offline Registered User
    Join Date
    Jul 2004
    Location
    Ohio
    Posts
    154
    yea try spreading them out, also try taking advil , it helps me alot. Prop is the worst for me.

  7. #7
    BBBB83 is offline Associate Member
    Join Date
    Dec 2003
    Posts
    159
    thanks a lot for the help guys

  8. #8
    Tushe's Avatar
    Tushe is offline Associate Member
    Join Date
    Jun 2004
    Location
    Cardiff
    Posts
    186
    I have the same ass problem. It is not so good.

    T.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •